# SDR SWAA2023081685346

- Difficulty date: August 3, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 38,436 hours, 17,543 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLASHLIGHTS BATTERIES DISCHARGED.<[01] REMOVED AND REPLACED FWD CABIN FLASHLIGHTS BATTERIES; REF BOEING AMM 25-64-00-900-806.;[02] VERIFIED STEP 1
